Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 29, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 15, 2009, 4:59 AM CDT for Daviess County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2009, 4:59 AM CDT (09:59 UTC)
- Expired
- Jun 15, 2009, 8:48 AM CDT
- In force
- 4 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Daviess County, MO
The radar
The Pleasant Hill radar (KEAX), 134 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 10.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 951 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KEAX 150959 FFWEAX MOC061-151400- /O.NEW.KEAX.FF.W.0029.090615T0959Z-090615T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 459 AM CDT MON JUN 15 2009 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WARNING FOR... DAVIESS COUNTY IN NORTH CENTRAL MISSOURI... * UNTIL 900 AM CDT * AT 455 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. OVER THE PAST HOUR...RADAR RAINFALL ESTIMATES HAVE EXCEEDED TWO INCHES OVER PORTIONS OF WESTERN DAVIESS COUNTY. WHILE THE HEAVIEST RAINFALL IS BEGINNING TO TAPER OFF...ADDITIONAL HEAVY RAINFALL IS LIKELY THIS MORNING. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... GALLATIN...JAMESPORT AND PATTONSBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. && LAT...LON 4012 9379 3979 9377 3979 9420 4012 9421 $$ SAW
2 follow-up statements
000 WGUS73 KEAX 151210 FFSEAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 710 AM CDT MON JUN 15 2009 MOC061-151400- /O.CON.KEAX.FF.W.0029.000000T0000Z-090615T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DAVIESS MO- 710 AM CDT MON JUN 15 2009 ...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR DAVIESS COUNTY UNTIL 900 AM CDT... AT 706 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAINFALL ESTIMATES AROUND 2 INCHES DURING THE EARLY MORNING HOURS BETWEEN PATTONSBURG AND WINSTON. ADDITIONAL MODERATE RAINFALL IS LIKELY ACROSS THE WARNED AREA DURING THE NEXT FEW HOURS. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... GALLATIN...JAMESPORT AND PATTONSBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 4012 9379 3979 9377 3979 9420 4012 9421 $$ SAW
000 WGUS73 KEAX 151348 FFSEAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 848 AM CDT MON JUN 15 2009 MOC061-151402- /O.CAN.KEAX.FF.W.0029.000000T0000Z-090615T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DAVIESS MO- 848 AM CDT MON JUN 15 2009 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DAVIESS COUNTY IS CANCELLED... THE FLASH FLOOD WARNING HAS BEEN REPLACED BY A FLOOD WARNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF FLOODING HAS BEEN OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. && LAT...LON 4012 9379 3979 9377 3979 9420 4012 9421 $$ CDB
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 3:44 AM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 15, 3:44 AM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 344 AM CDT MON JUN 15 2009 .DISCUSSION... WELL THE BROKEN RECORD CONTINUES AND COMPLEX FORECAST SEEMS TO BE PREFERRED TERM AS OF LATE. SEVERAL ONGOING CONVECTIVE CLUSTERS THIS MORNING ACROSS PORTIONS OF CENTRAL KANSAS INTO NORTHWEST/CENTRAL MISSOURI. INITIAL CONCERNS ARE WITH HEAVY RAINFALL POTENTIAL ACROSS FAR NORTHEAST KANSAS INTO NORTHWEST MISSOURI ASSOCIATED WITH ONGOING WAA WING. THIS ACTIVITY SEEMS TO BE TIED ALONG AND NORTH OF LLVL THETA E GRADIENT WHERE 15-25 KTS OF H85 FLOW COMBINED WITH PW VALUES OF 1.5-2 INCHES IS PROVING TO BE SUFFICIENT IN GENERATING NUMEROUS CONVECTION ACROSS THE AREA. WITH AFOREMENTIONED PW VALUES...CONVECTION IS CERTAINLY EFFICIENT RAINFALL PRODUCERS WITH LATEST 88-D STORM TOTAL PRECIP ESTIMATIONS OUT OF KEAX INDICATING UPWARD OF 2-4 INCHES THUS FAR ACROSS SOME LOCATIONS. SHORT RANGE GUIDANCE INDICATING THE THETA E GRADIENT REMAINING IN PLACE THROUGH THE REMAINDER OF THE OVERNIGHT PERIOD AND INTO THE MORNING HOURS WITH A GRADUAL WEAKENING OF THE H85 FLOW. THIS WILL LIKELY KEEP ADDITIONAL REDEVELOPMENT ALONG THE SAME GENERAL AXIS THROUGH THE NEXT FEW HOURS. NEXT CONCERN IS WITH STRONG THUNDERSTORM/HEAVY RAIN POTENTIAL WITH CONVECTION DEVELOPING FROM CENTRAL KANSAS INTO WESTERN MISSOURI WITHIN SECONDARY WAA WING. CURRENT CONVECTION APPEARS TO BE DEVELOPING ALONG AND JUST NORTH OF SFC WARM FRONTAL BOUNDARY DRAPED FROM JUST NORTH OF WICHITA EASTWARD TO JUST SOUTH OF CHANUTE AND THEN EASTWARD INTO CENTRAL MISSOURI. SOUTH OF THIS FRONT...A HIGHER THETA E AIR MASS IS PRESENT CHARACTERIZED BY LOWER 70 DEGREE DEWPOINTS YIELDING MUCAPE VALUES 1500-2000 J/KG. GIVEN THE PROXIMITY OF CURRENT CONVECTION TO THE BAROCLINIC ZONE...APPEARS REASONABLE THAT THIS ACTIVITY IS TAPPING INTO THE MORE UNSTABLE AIRMASS. THIS IS FURTHER SUPPORTED BY MUCH HIGH CLOUD TOPS THAN WITH THE ACTIVITY FURTHER NORTH. WHILE MID LEVEL LAPSE RATES ARE CERTAINLY WEAKER ACROSS PORTIONS OF MISSOURI AS OPPOSED AREAS ACROSS CENTRAL KANSAS...INSTABILITY MAY BE SUFFICIENT TO GENERATE ROBUST UPDRAFTS CAPABLE OF SMALL HAIL PRODUCTION. THIS ACTIVITY WILL PROPAGATE NORTH PROVIDING ADDITIONAL CONCERNS FOR HEAVY RAINFALL AND FLOODING EARLY THIS MORNING. CENTRAL KANSAS ACTIVITY WILL CONTINUE TO PROPAGATE EASTWARD WITH TIME...LIKELY ENCOUNTERING A SLIGHTLY LESS FAVORABLE AIR MASS ACROSS NORTHEAST KANSAS. IN ADDITION...LLJ IS EXPECTED TO REMAIN MORE CONCENTRATED ACROSS PORTIONS OF CENTRAL AND SOUTHERN KANSAS. HOWEVER...FAIRLY BROAD ISENTROPIC ASCENT ACROSS THE CWA SHOULD MAINTAIN SCATTERED SHOWERS/THUNDERSTORMS THROUGH THE MID MORNING HOURS. MUCH UNCERTAINTY EXISTS WRT THE AFTERNOON CONVECTIVE POTENTIAL AS EVOLUTION OF MORNING ACTIVITY IS YET TO BE DETERMINED. GIVEN THE TIME OF YEAR...BELIEVE JUNE SUN MAY BE SUFFICIENT FOR SOME BREAKS IN THE CLOUD COVER BY THE MID AFTERNOON HOURS PROVIDING SBCAPE VALUES OF 1000-1500 J/KG. SHOULD THIS OCCUR...REMNANT OUTFLOW BOUNDARIES MAY BECOME THE FOCUS FOR ADDITIONAL SCATTERED SHOWERS/THUNDERSTORMS THROUGH THE AFTERNOON HOURS OR AN UPSWING IN STRENGTH OF ONGOING CONVECTION MAY OCCUR. WITH 50KT H5 FLOW IN PLACE ACROSS MUCH OF THE AREA...STRONG TO SEVERE CONVECTION WILL BE POSSIBLE. MORE CONCENTRATED CONVECTIVE POTENTIAL EXISTS ACROSS PORTIONS OF CENTRAL KANSAS INTO NORTHERN OKLAHOMA ALONG STATIONARY FRONTAL BOUNDARY. ONE OR MORE CONVECTIVE CLUSTERS IS EXPECTED TO DEVELOP ACROSS THIS AREA BY THE AFTERNOON AND EVENING HOURS...PROPAGATING EASTWARD WITH TIME. 50-60KT LLJ DEVELOPING ACROSS NORTHERN OKLAHOMA INTO SOUTH- CENTRAL/SOUTHEAST KANSAS OVERNIGHT SHOULD MAINTAIN CONVECTION THROUGH THE OVERNIGHT PERIOD WITH A CHANCE OF STRONG TO SEVERE CONVECTION REACHING THE AREA DURING THIS TIME FRAME. ADDITIONAL CONVECTION WILL LIKELY BE POSSIBLE WITHIN BROADER ISENTROPIC LIFT REGIME ACROSS MOST OF THE CWA. AGAIN...MUCH UNCERTAINTY EXISTS AT THIS TIME CONCERNING THE EVOLUTION OF THIS SCENARIO. EXPECT THE PRECIP TO BE WANING BY LATE TUESDAY MORNING INTO THE EARLY AFTERNOON HOURS. SHORT WAVE RIDGING MAY KEEP CONVECTION AT BAY FOR TUESDAY AFTERNOON. HOWEVER...GUIDANCE SUGGEST STRONG TO EXTREME CAPE TO DEVELOP ACROSS THE AREA BY TUESDAY AFTERNOON WITH A BREAKABLE CAP IN PLACE. WILL MAINTAIN SLIGHT CHC TO LOW END CHC POPS FOR THE TIME BEING WITH UNCERTAINTY REMAINING FAIRLY HIGH AT THIS TIME. DEROCHE && .AVIATION... FOR THE 06Z TAFS...BIGGEST CONCERN FOR THIS TERMINAL FCST IS THE POTENTIAL FOR CONVECTION LATE TONIGHT INTO MON MORNING. SFC MOISTURE/INSTABILITY AXIS IS WELL SOUTH OF THE TAF SITES...FM SWRN KS INTO NRN OK/ARK. MODELS ARE LITTLE HELP FOR THE UPCOMING CONVECTIVE SCENARIO...THEREFORE WILL RELY ON PATTERN RECOGNITION. A WEAK SHORTWAVE WAS TRIGGERING SHALLOW CONVECTION JUST NORTH OF STJ. SCT THUNDERSTORMS MAY IMPACT KSTJ AS SOON AS 05Z...BUT ACTIVITY WILL GENERALLY BE CONFINED TO THE NORTH OF STJ. OTHERWISE...A SHORTWAVE TROUGH IN THE SRN ROCKIES WILL SHIFT ENE TONIGHT WITH CONVECTION ALREADY DEVELOPING IN WRN/CNTRL. THIS CONVECTION WILL MOVE RAPIDLY EAST TONIGHT AND MERGE WITH ELEVATED CONVECTION WHICH WILL DEVELOP ALONG AND SOUTH OF INTERSTATE 70 JUST BEFORE DAYBREAK. CONVECTIVE DEVELOPMENT SOUTH OF I-70 IS THE RESULT OF MODERATE ISENTROPIC LIFT. THE STRONGEST THUNDERSTORMS ARE EXPECTED TO BE SOUTH OF THE TERMINALS...ALONG THE BETTER ELEVATED INSTABILITY AXIS ABOUT 100-150 MILES TO THE SOUTH OF KMKC. REGARDLESS...ENOUGH INSTABILITY WILL BE AVAILABLE FOR A EXTENDED PERIOD OF CONVECTION DURING THE EARLY MORNING HOURS. HOW LONG THE CONVECTION LASTS IS A TOUGH QUESTION TO ANSWER...BUT WILL PLAY CLIMATOLOGICAL FAVORED SCENARIO. WILL HOLD CONVECTION FOR 4 HOURS...DIMINISHING TO STRATIFORM RAIN LATER IN THE MORNING. GIVEN THE RAIN INTO THE COLD AIR MASS...IFR STRATUS MAY DEVELOP...SIMILAR TO WHICH HAS HAPPENED SEVERAL TIMES THE PAST WEEK. MODELS ALSO SUGGEST THE IFR CIGS BUT THE LATEST NAM IS HOLDING THE CIGS TOO LONG GIVEN IT IS MID JUNE. CONFIDENCE IS NOT HIGH IN THE STRATUS DEVELOPMENT AS SUBSIDENCE BEHIND A CONVECTIVE SYSTEM IS SOMETIMES TOO STRONG FOR STRATUS DEVELOPMENT. ONCE THE CONVECTIVE SYSTEM MOVES EAST...STRONG SOLAR INSOLATION SHOULD RISE CIGS IN THE AFTN. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 14, 12:54 PM CDT, 16 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1254 PM CDT SUN JUN 14 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-151800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1254 PM CDT SUN JUN 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS COULD REDEVELOP WITH THE HEATING OF THE DAY LATE THIS AFTERNOON INTO EARLY THIS EVENING MAINLY ACROSS EXTREME WESTERN MISSOURI AND EASTERN KANSAS. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. A MORE ORGANIZED COMPLEX OF STRONGER THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS WESTERN AND CENTRAL KANSAS TONIGHT ALONG A STALLED FRONT. THESE THUNDERSTORMS WOULD MOVE EASTWARD INTO THE OUTLOOK AREA BY DAYBREAK MONDAY. BY THE TIME THIS THUNDERSTORM COMPLEX REACHES EASTERN KANSAS...THE THREAT FOR SEVERE WEATHER APPEARS LOW...THOUGH A FEW LARGE HAIL STONES AND/OR DAMAGING WIND GUSTS CANNOT BE RULED OUT AS STORM TRACK EAST SOUTHEAST INTO MISSOURI. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY IF THIS THUNDERSTORM COMPLEX CAN CLEAR EAST OF THE OUTLOOK AREA MONDAY MORNING...AND SUFFICIENT DESTABILIZATION CAN OCCUR WITH DAYTIME HEATING MONDAY AFTERNOON...AN ADDITIONAL SEVERE THREAT MAY PRESENT ITSELF MONDAY AFTERNOON. LARGE HAIL AND DAMAGING WIND GUSTS WOULD BE THE PRIMARY THREATS WITH ANY STORMS THAT MAY FORM MONDAY AFTERNOON WITH AREAS SOUTH OF INTERSTATE 70 HAVING THE HIGHEST PROBABILITY OF THIS OCCURRING. HOWEVER THIS REMAINS HIGHLY UNCERTAIN DUE TO UNKNOWN IMPACTS OF OVERNIGHT STORMS. ANOTHER LARGE COMPLEX OF THUNDERSTORMS IS EXPECTED TO AGAIN DEVELOP ACROSS CENTRAL KANSAS MONDAY NIGHT...AND MOVE INTO THE OUTLOOK AREA BY TUESDAY MORNING. SIMILARLY TO THE PREVIOUS COMPLEX THE NIGHT BEFORE...THE THREAT FOR ORGANIZED SEVERE WEATHER APPEARS LOW...THOUGH A MARGINAL LARGE HAIL AND/OR DAMAGING WIND THREAT IS POSSIBLE. MORE THAN LIKELY...THE GREATEST THREAT FROM ALL THESE THUNDERSTORM COMPLEXES WILL BE THE RISK FOR REPEATED ROUNDS OF HEAVY AND EXCESSIVE RAINFALL...LEADING TO THE POTENTIAL FOR FLOODING. WITH NUMEROUS ROUNDS OF STORMS...AND COPIOUS AMOUNTS OF MOISTURE FOR THESE STORMS TO TAP...THIS WEATHER PATTERN APPEARS VERY FAVORABLE FOR BOTH LOCALIZED FLASH FLOODING AND RIVER FLOODING LATE TONIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...THOUGH MAY BE NECESSARY MONDAY AFTERNOON. SHOULD HEAVY RAIN MOVE THROUGH THE AREA TONIGHT...SPOTTERS ARE URGED TO REPORT RAINFALL TOTALS. DUX
In the hours before
Local storm report, Jun 15, 2:57 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 AM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 AM HEAVY RAIN ROSENDALE 40.04N 94.82W
06/15/2009 M2.50 INCH ANDREW MO CO-OP OBSERVER
OBSERVER MEASURED 2.5 INCHES OF RAIN SO FAR. HEAVY RAIN
CONTINUES AT THIS TIME.
&&
DDEROCHESpecial weather statement, Jun 15, 3:26 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
326 AM CDT MON JUN 15 2009
KSZ060-MOZ053-150900-
BATES-LINN-
326 AM CDT MON JUN 15 2009
...SIGNIFICANT WEATHER ALERT FOR BATES AND NORTHEASTERN LINN COUNTIES
UNTIL 400 AM CDT...
AT 324 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
MOUND CITY TO HUME TO RICH HILL...MOVING NORTHEAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
RICH HILL AROUND 335 AM CDT.
LA CYGNE AROUND 340 AM CDT.
BUTLER AROUND 400 AM CDT.
THE TOWNS OF WORLAND...FOSTER...AMORET...AMSTERDAM...MERWIN AND
PASSAIC ARE ALSO IN THE PATH OF THESE STORMS.
LAT...LON 3806 9471 3824 9497 3839 9471 3839 9462
3844 9462 3847 9456 3830 9426 3826 9408
3821 9408 3821 9405 3816 9405 3805 9425
3805 9461 3804 9462
PCLocal storm report, Jun 15, 3:43 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
343 AM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM FLASH FLOOD FOREST CITY 39.98N 95.19W
06/15/2009 HOLT MO LAW ENFORCEMENT
HIGHWAY 111 NEAR BRIDGE COMING OUT OF FOREST CITY FLOODED
OVER.
&&
PCLocal storm report, Jun 15, 4:23 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
423 AM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM FLASH FLOOD 2 NW FOREST CITY 40.00N 95.21W
06/15/2009 HOLT MO LAW ENFORCEMENT
8-9 INCHES WATER FLOWING OVER HIGHWAY 111 AT KINSEY
CREEK.
&&
PCThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 1:08 AM CDT | Areal Flood Advisory | EAX | Andrew, Holt | 6 hr |
| Jun 15, 2:16 AM CDT | Areal Flood Advisory | EAX | Andrew, DeKalb | 5 hr |
| Jun 15, 2:48 AM CDT | Flash Flood Warning | EAX | Andrew, DeKalb, Holt | 5 hr |
| Jun 15, 3:23 AM CDT | Areal Flood Advisory | EAX | Daviess | 5 hr |
| Jun 15, 3:26 AM CDT | Special Weather Statement | EAX | Bates | 34 min |
| Jun 15, 6:50 AM CDT | Areal Flood Advisory | EAX | Chariton, Linn, Livingston, Macon, Randolph | 6 hr |
| Jun 15, 7:31 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, DeKalb, Holt | 10 hr |
| Jun 15, 8:03 AM CDT | Areal Flood Advisory | EAX | Cass, Clay, Jackson, Platte | 4 hr |
| Jun 15, 8:41 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| Jun 15, 8:41 AM CDT | River Flood Warning | EAX | Platte | 6 days |
| Jun 15, 8:41 AM CDT | River Flood Warning | EAX | Platte | 6 days |
| Jun 15, 8:46 AM CDT | Areal Flood Warning | EAX | Daviess | 9 hr |
| Jun 15, 8:57 AM CDT | Areal Flood Advisory | EAX | Johnson, Pettis | 6 hr |
| Jun 15, 10:34 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 67 hr |
| Jun 15, 10:34 AM CDT | River Flood Warning | EAX | Cooper, Saline | 7 days |
| Jun 15, 10:34 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 13 hr |
| Jun 15, 10:34 AM CDT | River Flood Warning | EAX | Linn, Livingston | 57 hr |
| Jun 15, 10:34 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 4 days |
| Jun 15, 10:34 AM CDT | River Flood Warning | EAX | Howard | 4 hr |
| Jun 15, 12:09 PM CDT | River Flood Warning | EAX | Cooper | 65 hr |
| Jun 15, 3:04 PM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 18 hr |
| Jun 15, 4:48 PM CDT | River Flood Warning | EAX | Cooper | 51 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.